MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR SRS MOD RGX AUG - SM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMPR SRS MOD RGX AUG - SM; PROSTHESIS, SHOULDER
Catalog Number 211228
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 11/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: e1 44-36 std hmrl brng cat# ep-115393, lot# 719450, compr srs prox bdy - sm 48mm cat# 211215, lot# 179160, compr srs mod stem - 10x150mm cat# 211243, lot# 986950, comp rvs tray co 44mm cat# 115370, lot# 341440, compr srs mod rgx aug - sm cat# 211228, lot# 005950.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported a patient was treated with a cortisone injection and pt 9 months post implantation due to shoulder stiffness and pain.All implants remain implanted.No revision is scheduled.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g3, g6, h2, h3, h4, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: 1 month postop: developed left elbow olecranon bursitis after l-shoulder surgery; resolved with cortisone injection 3 months later.Mild in severity (not calling out due to bursitis is related to elbow and not shoulder) cortisone injection administered in office, resolved symptoms by follow-up.9 months postop: patient noted persistent l-shoulder stiffness during follow-up visits, receiving pt and deltoid injections for management.Ongoing as of last office visit 2 years post op.Mild in severity.Pt prescribed for shoulder stiffness; injections given for pain management.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMPR SRS MOD RGX AUG - SM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23575777
Report Number0001825034-2025-03663
Device Sequence Number18467850
Product Code PHX
UDI-Device Identifier00880304507876
UDI-Public(01)00880304507876(17)281228(10)005970
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number211228
Device Lot Number005970
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale